# SDR SWAA040140

- Difficulty date: January 14, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 68,543 hours, 75,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND CRACK UNDER NOSE WHEELWELL BELOW RT SIDE FWD ACCESS PANEL AT BS 243.  REPAIRED PER EA.
